MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS ELITE VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB STELLARIS ELITE VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION
Model Number BL15455
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record found that all specifications were met on the date of manufacture.Rather than being returned, an engineer was sent to evaluate the system on site.Troubleshooting was performed on the system for the reported problem and it could not be reproduced.The gui software was reinstalled, a complete system check was performed and all tests passed.The investigation is underway.
 
Event or Problem Description
The user facility in germany reported that during the procedure, the machine did not switch from program segment to i/a mode and suddenly went completely black and switched off.The surgery was completed with another machine.The procedure was extended by approximately 15 minutes.Local anesthesia was used.There was no patient impact, and no medical intervention or treatment was required.The patient's outcome is good.
 
Additional Manufacturer Narrative
The most probable root cause is unknown/ inconclusive.The reported issue could not be replicated during troubleshooting; therefore the root cause remains unknown.As a preventative measure, the gui software was reinstalled, and a full system check confirmed proper functionality.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.The investigation is complete.

Brand Name
STELLARIS ELITE VISION ENHANCEMENT SYSTEM
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
4100 n. goodman st.
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
3365 tree court industrial blv
saint louis MO 63122
Manufacturer Contact
amy frutiger
3365 tree court industrial blvd
saint louis, MO 63122
6362263089
MDR Report Key22786618
Report Number0001920664-2025-00096
Device Sequence Number8144911
Product Code HQC
UDI-Device Identifier00757770524532
UDI-Public(01)00757770524532(11)210510
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBL15455
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STELLARIS SYSTEM ACCESSORIES.
Patient SexUnknown